MathSciNet Relay Station
MathSciNet bibliographic data
MR305626 65N99
King, J. Thomas The approximate solution of parabolic initial boundary value problems by weighted least-squares methods. SIAM J. Numer. Anal. 9 (1972), 215–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement